Vol. 102, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The operator equation AX XB = C with normal A and B

Allen Ross Schweinsberg

Vol. 102 (1982), No. 2, 447–453
Abstract

A necessary and sufficient condition for the solvability of AX XB = C was given by W. E. Roth for finite matrices and by M. Rosenblum for selfadjoint operators A and B on a Hilbert space. Here the result is extended to include normal operators and finite rank operators on Hilbert space.

Mathematical Subject Classification 2000
Primary: 47A62
Secondary: 47B47
Milestones
Received: 28 August 1979
Published: 1 October 1982
Authors
Allen Ross Schweinsberg